Home > Health > Transplant Day 36, 2000+ Hits!

Transplant Day 36, 2000+ Hits!

No more pain from the cystoscopy/stent removal. In regards to med side effects, I’m sleeping OK, the diarrhea is controlled (I increased my fiber, and that seems to help), but the hand tremors (from Prograf) are still somewhat bothersome, especially after my am dose (I take 3mg in the am, and 2mg in the pm). But again, I’ll take the minor annoyances over kidney failure any day. My weight seems to be hanging around 207 lbs, when just last week it was around 209, so that’s an improvement.

Oh, I forgot about another side effect: bruising from aspirin (a.k.a. ASA). Friday, I was walking in our hallway in bare feet, and stubbed my toe on a throw rug (not at all uncommon with CMT). By yesterday, I had a nice bruise (as well as pain and swelling). I posted a pic at the end of this post; you can also see the characteristic “hammer toes” as a result of the neuropathy.

 My blog hit 2000+ hits sometime Saturday afternoon. Not bad for being up less than 2 months (not sure how many my LiveJournal blog has, because  LJ doesn’t offer the blog stats option).

I found an interesting blog entry from Fabius Maximus on the economy: When Did Dude Predict A Recession?

This is a clickable thumbnail; the larger pic isn’t focused very well, because of my hand tremors, but this gives a pretty good indication of the bruise.  

Advertisements
  1. kandylini
    June 8, 2008 at 11:50 pm

    Ouch! Your toe looks awful. Maybe you need to wear slippers in the house?

  2. pstarr999
    June 9, 2008 at 7:39 am

    Nice bruise!! Do you take aspirin daily? I was told it was a no-no with gastric bypass.

  3. June 9, 2008 at 8:14 am

    Kandylini: you’re right; I probably should wear something on my feet. I haven’t done this in a while, and got a false sense of security 😦

    Paul: I do take it daily. Aspirin is usually a no-no with GBS, especially within the first several years after. But the need to protect both the kidney and my heart (higher incidence of cardiac problems with kidney disease, the immunosuppressants can cause high cholesterol, and my age). Plus, it’s only a small dose; enough to inhibit clotting, but less likely at 81 mg to cause the damage of 650 mg of Aspirin.

  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: